# SDR 9512739872

- Difficulty date: August 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Roller
- Condition: Loose
- Location: Rt Mlg Door
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW, LANDING GEAR DOOR OPEN LIGHT REMAINED ON AFTER GEAR WAS EXTENDED, RECYCLED GEAR WITH NO HELP.  ACCOMPLISHED EMERGENCY GEAR EXTENSION PROCEDURES.  AIRCRAFT LANDED WITHOUT INCIDENT.  FOUND RIGHT MAIN GEAR DOOR ROLLER NOT SECURED PROPERLY, TIGHTENED ROLLER ASSEMBLY TO RIGHT MAIN GEAR DOOR.  ALSO, REPLACED LEFT MAIN GEAR DOOR DUE TO DAMAGE INCURRED.  OPERATIONAL CHECK OK ON GEAR SWING, AIRCRAFT RETURNED TO SERVICE.
